# SDR P2EA99142

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 986-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE FUSELAGE BETWEEN BS 986 AND BS 1016, STRINGER 23L WAS FOUND WITH SEVERAL SMALL CRACKS.  REPAIRED FUSELAGE STRINGER 23 LEFT BETWEEN BS 970 AND BS 1016 DUE TO CRACKS PER SRM 53-10-3, FIGURE 1.  FABRICATED STRINGER AND SPLICE PER SRM 51-10-1.  (M)
